# SDR YENA20111208391

- Difficulty date: December 8, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N590JB
- Make and model: Airbus A320-232
- Aircraft serial: 2231
- Aircraft time: 33,803 hours, 10,663 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 399 LGA-MCO, CREW REPORTED EMERGENCY EXIT LIGHTS OVER L1 AND R1 PASSENGER DOORS INOP.  THE TECHNICIAN REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSY (41WL) REF AMM 33-51-00.  ALL CHECK GOOD.
